Facebook Pixel
EmpowHER Guest

is it okay to use dhea on my period

By Anonymous July 18, 2011 - 9:59pm
Rate This

Add a Comment1 Comments

Hi Anon,

Does your doctor know that you're taking DHEA?
I found this on Mayo Clinic:
No studies on the long-term effects of DHEA have been conducted. DHEA can cause higher than normal levels of androgens and estrogens in the body, and theoretically may increase the risk of prostate, breast, ovarian, and other hormone-sensitive cancers. Therefore, it is not recommended for regular use without supervision by a licensed health professional.

Please contact your PCP and follow his/her instructions.

All the best,


July 19, 2011 - 7:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.